| Catalog Number |
5407120452 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 6 malfunction events in which the device had a component detach.- 3 events had the problem identified during a non-clinical procedure.-there was no patient involvement.- 3 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 6 events were reported for this quarter.Product return status 1 device was received.4 devices were not available for evaluation.1 device investigation type has not yet been determined.Additional information 6 devices were not labeled for single-use.6 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11: 6 previously reported events are included in this follow-up record.Product return status: 2 devices were received.4 devices were not available for evaluation.
Event or Problem Description
This report summarizes 6 malfunction events in which the device had a component detach.3 events had the problem identified during a non-clinical procedure; there was no patient involvement.3 events had patient involvement: no patient impact.